Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2010, Article ID 726389, 29 pages
http://dx.doi.org/10.1155/2010/726389
Research Article

Pricing Equity-Indexed Annuities under Stochastic Interest Rates Using Copulas

Department of Mathematics and Statistics, Concordia University, Montreal, QC, Canada H3G 1M8

Received 1 October 2009; Accepted 18 February 2010

Academic Editor: Johanna Neslehova

Copyright © 2010 Patrice Gaillardetz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Patrice Gaillardetz, “Pricing Equity-Indexed Annuities under Stochastic Interest Rates Using Copulas,” Journal of Probability and Statistics, vol. 2010, Article ID 726389, 29 pages, 2010. https://doi.org/10.1155/2010/726389.